# SDR REXA201100626

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,756 hours, 22,394 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER DEPLOYED.  PERFORMED OPS CHECK OF SPOILERS IAW 27-61-00.  OPS CHECK GOOD.  OK FOR SERVICE.
